Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Melbourne, FL

June 10, 2025Orange County, Florida

NWS Melbourne, FL issued this flash flood warning at Jun 10, 2025, 7:39 PM EDT for Orange County, Florida. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2025, 7:39 PM EDT (23:39 UTC)
Expired
Jun 10, 2025, 8:47 PM EDT
In force
68 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

County Orange County, FL

The radar

The Melbourne radar (KMLB), 97 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

591 
WGUS52 KMLB 102339
FFWMLB
FLC095-110115-
/O.NEW.KMLB.FF.W.0004.250610T2339Z-250611T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
739 PM EDT Tue Jun 10 2025

The National Weather Service in Melbourne has issued a

* Flash Flood Warning for...
  Southwestern Orange County in east central Florida...

* Until 915 PM EDT.

* At 739 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Orlando, Ocoee, Winter Garden, Windermere, Bay Lake, Oak Ridge, 
  Oakland, Bay Hill, Doctor Phillips, Horizon West, Universal 
  Studios, Sea World, Pine Castle, Edgewood, Lake Buena Vista, Lake 
  Butler, Magic Kingdom, Gotha, Vineland and Tangelo Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2848 8138 2836 8151 2847 8166 2849 8166
      2851 8166 2852 8166 2853 8166 2857 8158
      2847 8148 2851 8143

FLASH FLOOD...RADAR INDICATED

$$

Haley
1 follow-up statement
319 
WGUS72 KMLB 110047
FFSMLB

Flash Flood Statement
National Weather Service Melbourne FL
847 PM EDT Tue Jun 10 2025

FLC095-110057-
/O.CAN.KMLB.FF.W.0004.000000T0000Z-250611T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange FL-
847 PM EDT Tue Jun 10 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN ORANGE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 2851 8166 2852 8166 2853 8166 2857 8158
      2847 8148 2851 8143 2848 8138 2836 8151
      2847 8166 2849 8166

$$

Haley

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 6:58 PM EDT, 41 minutes earlier. Its key messages:

  • Issued at 201 PM EDT Tue Jun 10 2025
  • Hot and humid this week with peak heat indices up to 105
  • There is a Marginal Risk (1/5) for strong to severe storms today for central and northern portions of the forecast area
  • A Moderate Risk for rip currents continues at area beaches
Area forecast discussion, Jun 10, 6:58 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
658 PM EDT Tue Jun 10 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 201 PM EDT Tue Jun 10 2025

- Hot and humid this week with peak heat indices up to 105

- There is a Marginal Risk (1/5) for strong to severe storms today
  for central and northern portions of the forecast area

- A Moderate Risk for rip currents continues at area beaches

&&

.PREVIOUS DISCUSSION...
Issued at 201 PM EDT Tue Jun 10 2025

Rest of Today-Tonight...Showers and storms have developed along
the sea breeze as of around 230 PM. A storm near Melbourne was
reported to have produced sub-severe hail, so far. As the sea
breeze moves inland, this activity will continue to have the
ability to produce generally small hail (the 15Z XMR sounding
found 500mb temperatures around -7.5C, though melting can be
expected), as well as gusty winds to around 60 mph. The greatest
threat for strong to severe storms will be along the sea breeze
collision later this afternoon. Current CAM guidance suggests this
occurring near or just west of Orlando between 7-9 PM. Boundary
collisions will likely maintain showers and storms through around
10-11 PM, before drier conditions prevail the remainder of the
overnight hours. Hot conditions persist in areas that have yet to
see any rainfall yet today, though temperatures have cooled nicely
in the rain, with Melbourne currently at 76 degrees (its low for
the day). Overnight lows are forecast in the lower to mid-70s.

Wednesday-Monday...The Atlantic ridge axis will continue to lift
northward through late week, reaching the Georgia/South Carolina
area by the weekend. This will lead to prevailing southeasterly
flow across the local region and a dominant east coast sea breeze.
Thus, the highest coverage will move increasingly into the
interior/western half of the peninsula. Have maintained PoPs close
to the climatological average of 40-60%, rather than the
typically high NBM. Wednesday looks to be the best chance for
showers and storms, with up to 70% forecast west or Orlando.
Strong storms will remain a threat, with DCAPE values up to around
1000 J/kg potentially producing wind gusts up to around 50 mph.
By this weekend, building upper level ridging and another slug of
Saharan will likely limit PoPs, so the current forecast may be a
bit overzealous.

Late weekend into early next week, the ridge axis is forecast to
once again drift southward towards the local area. This would lead
to a return of southerly flow and a more centralized sea breeze
collision over the peninsula. Less coverage of showers and storms
would increase temperatures and heat indices, possibly close to
heat advisory criteria (108). For now, have maintained highs
upper 80s/lower 90s and peak heat indices up to 106F.

&&

.MARINE...
Issued at 201 PM EDT Tue Jun 10 2025

The Atlantic ridge axis will continue to drift well north of the
local area through late week. This will support southeast flow
into the weekend. Offshore-moving showers and storms today will
remain increasingly over the interior during this period, limiting
the amount of coverage during the afternoons, but increasing the
likelihood of overnight/early morning showers and storms over the
waters. By Sunday, the ridge axis is forecast to move southward
once again, veering prevailing flow southerly. Winds 15 kts or
less. Seas 2-3 ft.

&&

.AVIATION...
(00Z TAFs)
Issued at 646 PM EDT Tue Jun 10 2025

VFR conditions outside of convection. SCT-NUM nearly stationary
+TSRA developing across and around the Orlando Metro area from
boundary collisions. Expect this activity to propagate northeast
through 00Z-01Z, possibly making it to KDAB before diminishing
after 02Z. Quiet across the area after 04Z through Wednesday
morning, as becomes more S-SE. The sea breeze develops around
16Z-17Z, ushered inland faster than previous days by the more
onshore flow, with a collision near to west of KLEE. Highest
SHRA/TSRA chances west of the Orlando terminals, INVOF KLEE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  90  73  89 /  30  50  20  50
MCO  75  92  75  89 /  60  60  30  60
MLB  76  87  76  87 /  20  50  30  50
VRB  75  88  74  88 /  20  50  30  50
LEE  75  92  74  90 /  60  70  40  60
SFB  75  92  75  90 /  50  60  20  60
ORL  75  91  76  89 /  60  60  30  60
FPR  75  87  74  87 /  20  50  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Leahy
AVIATION...Haley

In the hours before

Special weather statement, Jun 10, 2:16 PM EDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Melbourne FL
216 PM EDT Tue Jun 10 2025

FLZ154-254-447-547-647-747-101845-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Inland Indian River FL-
Coastal Indian River FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-
216 PM EDT Tue Jun 10 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN INDIAN RIVER AND
SOUTHEASTERN BREVARD COUNTIES THROUGH 245 PM EDT...

At 216 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rockledge to West Melbourne to Micco.
These storms were nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Sebastian, and Cocoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2775 8056 2806 8074 2836 8085 2846 8061
      2837 8057 2819 8056 2776 8037
TIME...MOT...LOC 1816Z 255DEG 3KT 2829 8074 2808 8066 2787 8054

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Haley
Special weather statement, Jun 10, 4:11 PM EDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
411 PM EDT Tue Jun 10 2025

FLZ053-058-254-102030-
Okeechobee FL-Osceola FL-Inland Indian River FL-
411 PM EDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL OKEECHOBEE...
SOUTHWESTERN INDIAN RIVER AND SOUTHEASTERN OSCEOLA COUNTIES THROUGH
430 PM EDT...

At 411 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Blue Cypress Lake. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central
Okeechobee, southwestern Indian River and southeastern Osceola
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2772 8079 2763 8075 2754 8090 2761 8097
      2771 8101
TIME...MOT...LOC 2011Z 070DEG 2KT 2765 8084

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Jun 10, 6:23 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
623 PM EDT Tue Jun 10 2025

FLZ045-053-144-102300-
Osceola FL-Orange FL-Southern Lake County FL-
623 PM EDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAKE...
SOUTHWESTERN ORANGE AND NORTHWESTERN OSCEOLA COUNTIES THROUGH 700 PM
EDT...

At 623 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Four Corners, or 13 miles southwest of Bay Lake, moving
north at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Windermere, Bay Lake, Celebration, and Four Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2849 8184 2850 8144 2826 8156 2826 8166
      2835 8166 2835 8179 2836 8179 2836 8186
      2835 8186 2835 8194
TIME...MOT...LOC 2223Z 194DEG 7KT 2830 8177

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Jun 10, 6:28 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
628 PM EDT Tue Jun 10 2025

FLZ045-046-102300-
Orange FL-Seminole FL-
628 PM EDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SEMINOLE AND WEST
CENTRAL ORANGE COUNTIES THROUGH 700 PM EDT...

At 628 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orlovista, or over Pine Hills. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts 40 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Altamonte Springs, Ocoee, Winter Garden, and Winter Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2868 8136 2858 8131 2849 8136 2849 8158
      2861 8158
TIME...MOT...LOC 2228Z 061DEG 3KT 2855 8143

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Jun 10, 6:54 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Melbourne FL
654 PM EDT Tue Jun 10 2025

FLZ045-046-053-144-102330-
Osceola FL-Orange FL-Seminole FL-Southern Lake County FL-
654 PM EDT Tue Jun 10 2025

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN
SEMINOLE... SOUTHWESTERN LAKE...WESTERN ORANGE AND NORTHWESTERN
OSCEOLA COUNTIES THROUGH 730 PM EDT...

At 652 PM EDT, Doppler radar was tracking strong thunderstorms near
Lake Louisa, or 11 miles south of Groveland, moving north at 5 mph.

HAZARD...Wind gusts of 45 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Kissimmee, Apopka, Altamonte Springs, and Ocoee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of funnel clouds and
potentially a brief tornado. If a funnel cloud or tornado is
spotted, move indoors and report your sighting to the National
Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2851 8195 2856 8169 2874 8155 2865 8115
      2821 8153 2826 8156 2826 8166 2835 8166
      2835 8179 2836 8179 2836 8186 2835 8186
      2835 8196
TIME...MOT...LOC 2252Z 195DEG 6KT 2841 8178

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Schaper
Special weather statement, Jun 10, 7:18 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
718 PM EDT Tue Jun 10 2025

FLZ044-045-144-110000-
Northern Lake County FL-Orange FL-Southern Lake County FL-
718 PM EDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE AND
NORTHWESTERN ORANGE COUNTIES THROUGH 800 PM EDT...

At 718 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Apopka, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Apopka, Ocoee, Winter Garden, Eustis, and Tavares.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of funnel clouds or a
brief tornado. If a funnel cloud or tornado is spotted move indoors
and report your sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2868 8148 2848 8168 2861 8190 2886 8174
      2886 8150
TIME...MOT...LOC 2318Z 168DEG 13KT 2868 8161

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Schaper

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:59 PM EDTSpecial Weather StatementMLBMartin31 min
Jun 10, 1:38 PM EDTSpecial Weather StatementMLBSaint Lucie37 min
Jun 10, 2:16 PM EDTSpecial Weather StatementMLBBrevard29 min
Jun 10, 2:17 PM EDTSpecial Marine WarningMLB45 min
Jun 10, 4:11 PM EDTSpecial Weather StatementMLBOkeechobee19 min
Jun 10, 6:23 PM EDTSpecial Weather StatementMLBOrange37 min
Jun 10, 6:28 PM EDTSpecial Weather StatementMLBOrange32 min
Jun 10, 6:43 PM EDTSevere Thunderstorm WarningMLBOrange32 min
Jun 10, 6:54 PM EDTAreal Flood AdvisoryMLBLake, Orange, Osceola111 min
Jun 10, 6:54 PM EDTSpecial Weather StatementMLBOrange36 min
Jun 10, 7:03 PM EDTSevere Thunderstorm WarningMLBLake, Orange27 min
Jun 10, 7:18 PM EDTSpecial Weather StatementMLBLake42 min
Jun 10, 7:23 PM EDTFlash Flood WarningMLBOrange84 min
Jun 10, 7:46 PM EDTSpecial Weather StatementMLBFlagler14 min
Jun 10, 7:56 PM EDTSpecial Weather StatementMLBLake34 min
Jun 10, 7:59 PM EDTSevere Thunderstorm WarningMLBVolusia31 min

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.